# SDR SWAA991826

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435235
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT OUTBOARD AFT FLAP DELAMINATED IN SEVERAL AREAS.   REMOVED AND REPLACED FLAP ASSY PER MM.
